Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/17486
Title: Pareto solution of an inverse problem in elastoplasticity
Authors: Simões, Luis 
Issue Date: 1993
Publisher: Elsevier
Serial title, monograph or event: Int. Journal for Computer Advances in Software and Workstations
Volume: 16
Issue: 2
URI: http://hdl.handle.net/10316/17486
DOI: 10.1016/0965-9978(93)90055-X
Rights: embargoedAccess
Appears in Collections:FCTUC Eng.Civil - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
scanaes.pdf1.47 MBAdobe PDFView/Open
Show full item record

Page view(s)

74
checked on Jul 26, 2021

Download(s)

99
checked on Jul 26, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.